A continuous lattice L with DID(L) incomplete.
Semigroup forum, Tome 33 (1986), pp. 153-158
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1986__33_134800,
author = {R.E. Hoffmann},
title = {A continuous lattice {L} with {DID(L)} incomplete.},
journal = {Semigroup forum},
pages = {153--158},
year = {1986},
volume = {33},
zbl = {0581.06002},
url = {http://geodesic.mathdoc.fr/item/SF_1986__33_134800/}
}
R.E. Hoffmann. A continuous lattice L with DID(L) incomplete.. Semigroup forum, Tome 33 (1986), pp. 153-158. http://geodesic.mathdoc.fr/item/SF_1986__33_134800/